# SDR 97ZZZX695

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5711 · Wing Spar
- Part: Spar Channel
- Part number: 05230142
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY INTERGRANULAR AND SURFACE CORROSION WAS FOUND ON FWD SPAR CHANNEL OF RT WING.  REMOVED AND REPLACED PART WITH NEW CESSNA PART.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  NO PRIMER PROTECTION.
